`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 9,Number 6,     November 2010

1

Global in time solution and time-periodicity for a smectic-A liquid crystal model   Pages : 1473 - 1493

Blanca Climent-Ezquerra and Francisco Guillén-González

 Abstract       Full Text      Related Articles

2

Elastic Herglotz functions in the plane   Pages : 1495 - 1505

J. A. Barceló,  M. Folch-Gabayet,  S. Pérez-Esteva,  A. Ruiz and M. C. Vilela

 Abstract       Full Text      Related Articles

3

Positive solutions and bifurcation phenomena for nonlinear elliptic equations of logistic type: The superdiffusive case   Pages : 1507 - 1527

Michael E. Filippakis,  Donal O'Regan and Nikolaos S. Papageorgiou

 Abstract       Full Text      Related Articles

4

Multiplicity results for periodic solutions to a class of second order delay differential equations   Pages : 1529 - 1542

Zhiming Guo and Xiaomin Zhang

 Abstract       Full Text      Related Articles

5

On viscoelastic wave equation with nonlinear boundary damping and source term   Pages : 1543 - 1576

Tae Gab Ha

 Abstract       Full Text      Related Articles

6

Quasi-neutral limit of the two-fluid Euler-Poisson system   Pages : 1577 - 1590

Qiangchang Ju,  Hailiang Li,  Yong Li and Song Jiang

 Abstract       Full Text      Related Articles

7

Global wellposedness and blowup of solutions to a nonlocal evolution problem with singular kernels   Pages : 1591 - 1606

Dong Li and Xiaoyi Zhang

 Abstract       Full Text      Related Articles

8

Structure of the set of bounded solutions for a class of nonautonomous second order differential equations   Pages : 1607 - 1616

Yuan Guo,  Xiaofei Gao and Desheng Li

 Abstract       Full Text      Related Articles

9

Existence and uniqueness of solutions to an aggregation equation with degenerate diffusion   Pages : 1617 - 1637

Andrea L. Bertozzi and Dejan Slepcev

 Abstract       Full Text      Related Articles      

10

Global dynamics of the periodic un-stirred chemostat with a toxin-producing competitor   Pages : 1639 - 1651

Yifu Wang and Jingxue Yin

 Abstract       Full Text      Related Articles

11

On the upper semicontinuity of pullback attractors with applications to plate equations   Pages : 1653 - 1673

Yonghai Wang

 Abstract       Full Text      Related Articles

12

Multiplicity of positive solutions for a semilinear elliptic equation in $R_+^N$ with nonlinear boundary condition   Pages : 1675 - 1696

Tsung-Fang Wu

 Abstract       Full Text      Related Articles

13

Regularity criteria of strong solutions to a problem of magneto-elastic interactions   Pages : 1697 - 1704

Yong Zhou and Jishan Fan

 Abstract       Full Text      Related Articles

14

Asymptotic behavior and existence results for a biharmonic equation involving the critical Sobolev exponent in a five-dimensional domain   Pages : 1705 - 1722

M. Ben Ayed and Abdelbaki Selmi

 Abstract       Full Text      Related Articles

15

A sharp decay estimate for nonlinear Schrödinger equations with vanishing potentials   Pages : 1723 - 1730

Yongsheng Jiang and Huan-Song Zhou

 Abstract       Full Text      Related Articles

16

On the shape of the least-energy solutions to some singularly perturbed mixed problems   Pages : 1731 - 1752

Luigi Montoro

 Abstract       Full Text      Related Articles

17

$\sum $-convergence and reiterated homogenization of nonlinear parabolic operators   Pages : 1753 - 1789

Jean Louis Woukeng

 Abstract       Full Text      Related Articles